Alert archive / Missouri / Flash Flood Warnings in 2020

Flash Flood Warning 8, NWS Kansas City, MO

June 3, 2020Randolph County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 3, 2020, 10:03 PM CDT for Randolph County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2020, 10:03 PM CDT (03:03 UTC)
Expired
Jun 4, 2020, 4:00 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

County Randolph County, MO

The radar

The Pleasant Hill radar (KEAX), 167 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 12:00 AM CDTFLASH FLOOD2 Nne Moberly, MOEMERGENCY MANGEMENT REPORTS WATER COVERING HIGHWAY 24 EAST OF HIGHWAY 63.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 117 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.1 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2020-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2970 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2020-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2970 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1684 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

011 
WGUS53 KEAX 040303
FFWEAX
MOC175-040600-
/O.NEW.KEAX.FF.W.0008.200604T0303Z-200604T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1003 PM CDT Wed Jun 3 2020

The National Weather Service in Pleasant Hill has issued a

* Flash Flood Warning for...
  Randolph County in north central Missouri...

* Until 100 AM CDT.

* At 1002 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Three to four inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Moberly, Huntsville, Higbee, Clark, Cairo, Renick and Clifton Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3925 9232 3925 9246 3932 9271 3949 9270
      3953 9249 3954 9230

FLASH FLOOD...RADAR INDICATED

$$

PP
1 follow-up statement
770 
WGUS53 KEAX 040553
FFWEAX
MOC175-040900-
/O.EXT.KEAX.FF.W.0008.000000T0000Z-200604T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1253 AM CDT Thu Jun 4 2020

The National Weather Service in Pleasant Hill has extended the

* Flash Flood Warning for...
  Randolph County in north central Missouri...

* Until 400 AM CDT.

* At 1252 AM CDT, emergency management reported thunderstorms 
  producing heavy rain across the warned area. Upwards of four 
  inches of rain have fallen. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Moberly, Huntsville, Higbee, Clark, Cairo, Renick and Clifton Hill.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3925 9232 3925 9246 3932 9271 3949 9270
      3953 9249 3954 9230

FLASH FLOOD...OBSERVED

$$

Kurtz

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 6:24 PM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jun 3, 6:24 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
624 PM CDT Wed Jun 3 2020

.Discussion...
Issued at 330 PM CDT WED JUN 3 2020

Message of the Day: Temperatures in the mid 80s to low 90s with heat
indices in the upper 80s to mid 90s are expected today through at
least Sunday, with heat indices around 100 possible Friday. Given
the cooler spring, extra precaution needs to be taken when
outdoors this week. Make sure to drink plenty of water and take
frequent breaks to remain safe. Severe storms are also possible
this afternoon and into tonight, as well as, Thursday and Friday night.
The main concerns are damaging winds and large hail.

It is a tough one today for storm timing and location, due to the
somewhat messy and weak set up. However, we do have a cold front
stretched across the area, roughly from Manhattan, KS through St.
Joseph, MO up to Lamoni, IA. The front will be the focus for storm
development, but it is tough to say when and where storm development
will really get going. Some short-lived storms developed across
northern MO this morning, likely in response to an initial subtle
shortwave trough, but have now pretty much diminished. Other
storms have been trying to develop, but haven't been very
successful. It looks like a subtle shortwave trough, most easily
visible at 700 mb, will move over our area this afternoon. This
plus extreme instability building up (4000-5000 J/kg) and no cap
will help develop storms. The front washes out a little this
afternoon though, making storm development more sporadic and
isolated. Models are still all over the place, but generally,
isolated to scattered storms should develop south of HWY 36 after
3 PM and move toward the south. The highest chances for storms
look to be in the central and eastern parts of MO, but chances do
still exist for everyone south of HWY 36. Any storm that does
develop could very well become severe, with CAPE as high as it is.
There isn't much shear to work with (~20 kts), but there could
certainly be enough to strengthen a storm to severe criteria for a
short time. Large hail up to quarter-sized and damaging winds up
to 65-70 mph are the main concerns. Tornadoes are very unlikely
today. PWATs are also approaching 2.0 inches today, so any storm
that develops will be an efficient rain maker and may pose a flash
flooding concern. This first round of storm activity is expected
to die down after 10 PM tonight for a brief time, then another
round of storms is possible. This second round is expected to be a
cluster of storms. They should develop in NE overnight and move
southeast into our area. There is a chance storms diminish by the
time they reach our area, as shown by a couple of models, but
general consensus is storms move into our area and then diminish
in the early morning hours Thursday. Strong winds and perhaps hail
are possible with this overnight round of storms, with CAPE
staying high (3000-4000 J/kg) and slightly better shear (30 kts).

Additional storms are possible Thursday night, but it looks like
better forcing is north of the area. If a storm can move into our
area it may become strong to severe with wind and hail being the
main concerns again. Storm chances come for Friday evening as well,
with a warm front stretched across southern IA/northern MO during
the day and a subtle shortwave trough moving through. CAPE again
will be very high (~5000 J/kg), with slightly better shear (30-35
kts), so strong to severe storms is possible again. For the weekend,
the upper level ridge builds back into the area, drying us out, but
keeping us warm and muggy.

As for temperatures, warm and muggy conditions are expected through
early next week. Friday looks like the warmest day with highs in the
upper 80s across northeast MO and mid 90s everywhere else. Dew
points will be high as well (low to mid 70s), which will result in
high indices Friday ranging from the low 90s up to 101 degrees. If
models continue to agree with this solution then we may need a heat
advisory.

&&

.Aviation...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 611 PM CDT WED JUN 3 2020

A slowly southward moving front is currently positioned from
northeast to southwest between KSTJ and KMCI. Cu field near and
south of the front shows some cu towers trying to punch through
the cap but it appears the cap has been stronger than anticipated.
Therefore, have removed mention of VCTS for the remainder of the
afternoon and evening. However, storms up across Nebraska are
forecast to merge and quickly start pushing southeastward through
the overnight hours. Model consensus has this complex moving
into the KC metro terminals between 07-09Z. VFR ceilings will
continue through much of the period with possible MVFR as the
complex moves through. Winds will remain out of the south but will
switch to northwesterly behind the front edge of the thunderstorm
complex before southerly flow returns.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Atkins
Aviation...PietrychaP
Hazardous weather outlook, Jun 3, 5:46 AM CDT, 16 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
546 AM CDT Wed Jun 3 2020

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-041100-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
546 AM CDT Wed Jun 3 2020

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Scattered thunderstorms will be possible this evening, with large
hail and strong winds being the primary concerns. Another round of
thunderstorms will be possible, mainly south of I-70 overnight
tonight. More gusty winds will be possible with this overnight round.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There will be a chance for strong to severe storms for Thursday and
Friday. Hail and wind will be the primary concerns with this
activity.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Special weather statement, Jun 3, 4:12 PM CDT, 5 hours 51 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
412 PM CDT Wed Jun 3 2020

MOZ039-032200-
Saline MO-
412 PM CDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SALINE COUNTY UNTIL
500 PM CDT...

At 412 PM CDT, Doppler radar was tracking a strong thunderstorm over
Slater, moving east at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Slater and Gilliam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and north central Missouri.

LAT...LON 3915 9290 3912 9294 3911 9294 3910 9291
      3909 9291 3913 9308 3928 9312 3929 9295
      3928 9296 3926 9292 3923 9294 3922 9289
TIME...MOT...LOC 2112Z 272DEG 7KT 3921 9303

CDB
Special weather statement, Jun 3, 6:32 PM CDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
632 PM CDT Wed Jun 3 2020

MOZ044-040000-
Johnson MO-
632 PM CDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JOHNSON COUNTY UNTIL
700 PM CDT...

At 632 PM CDT, Doppler radar was tracking a strong thunderstorm near
Knob Noster, moving east at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Warrensburg, Knob Noster, Whiteman Air Force Base and Whiteman Afb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
west central Missouri.

LAT...LON 3866 9372 3882 9372 3884 9350 3864 9351
TIME...MOT...LOC 2332Z 270DEG 16KT 3875 9363

CDB
Local storm report, Jun 3, 6:59 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
659 PM CDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             1 E KNOB NOSTER         38.77N 93.54W
06/03/2020  E1.00 INCH       JOHNSON            MO   TRAINED SPOTTER

&&
Special weather statement, Jun 3, 7:10 PM CDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
710 PM CDT Wed Jun 3 2020

MOZ045-040045-
Pettis MO-
710 PM CDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PETTIS COUNTY UNTIL
745 PM CDT...

At 710 PM CDT, Doppler radar was tracking a strong thunderstorm over
La Monte, or near Whiteman Air Force Base, moving east at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Sedalia and La Monte.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and west central Missouri.

LAT...LON 3865 9350 3880 9350 3881 9349 3883 9326
      3862 9328
TIME...MOT...LOC 0010Z 270DEG 12KT 3876 9344

CDB
Special weather statement, Jun 3, 8:51 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
851 PM CDT Wed Jun 3 2020

MOZ033-040215-
Randolph MO-
851 PM CDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RANDOLPH COUNTY
UNTIL 915 PM CDT...

At 851 PM CDT, Doppler radar was tracking a strong thunderstorm near
Moberly, moving east at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Moberly, Cairo and Renick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Missouri.

LAT...LON 3935 9247 3954 9246 3953 9230 3931 9231
TIME...MOT...LOC 0151Z 283DEG 23KT 3944 9232

PP
Special weather statement, Jun 3, 9:29 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
929 PM CDT Wed Jun 3 2020

MOZ032-033-040-040315-
Chariton MO-Randolph MO-Howard MO-
929 PM CDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHARITON...SOUTHERN
RANDOLPH AND NORTHEASTERN HOWARD COUNTIES UNTIL 1015 PM CDT...

At 929 PM CDT, Doppler radar was tracking a strong thunderstorm over
Higbee, or 8 miles southwest of Moberly, moving east at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Moberly, Salisbury, Huntsville, Higbee, Clark, Armstrong, Renick and
Clifton Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and north central Missouri.

LAT...LON 3925 9232 3925 9243 3921 9245 3922 9275
      3942 9283 3951 9230
TIME...MOT...LOC 0229Z 264DEG 18KT 3931 9252

PP

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:10 PM CDTSpecial Weather StatementEAXPettis35 min
Jun 3, 8:51 PM CDTSpecial Weather StatementEAXRandolph24 min
Jun 3, 9:29 PM CDTSpecial Weather StatementEAXRandolph46 min
Jun 3, 10:15 PM CDTSevere Thunderstorm WarningEAXRandolph30 min
Jun 3, 10:27 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph33 min
Jun 3, 10:41 PM CDTSpecial Weather StatementEAXHoward49 min
Jun 3, 10:43 PM CDTSpecial Weather StatementEAXChariton, Macon47 min
Jun 3, 10:47 PM CDTSpecial Weather StatementEAXRandolph43 min
Jun 3, 10:53 PM CDTSevere Thunderstorm WarningEAXChariton22 min
Jun 3, 11:11 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Livingston34 min
Jun 3, 11:26 PM CDTFlash Flood WarningEAXChariton, Howard5 hr
Jun 3, 11:35 PM CDTSpecial Weather StatementEAXChariton40 min
Jun 3, 11:38 PM CDTSpecial Weather StatementEAXChariton52 min
Jun 3, 11:44 PM CDTSpecial Weather StatementEAXCarroll46 min
Jun 4, 12:03 AM CDTSpecial Weather StatementEAXHenry, Johnson, Lafayette, Pettis, Ray42 min
Jun 4, 12:08 AM CDTSevere Thunderstorm WarningEAXCarroll, Saline37 min
Jun 4, 12:14 AM CDTSpecial Weather StatementEAXAtchison46 min
Jun 4, 12:28 AM CDTFlash Flood WarningEAXCarroll, Chariton, Saline5 hr
Jun 4, 12:46 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt44 min
Jun 4, 12:49 AM CDTAreal Flood AdvisoryEAXChariton, Linn, Macon, Randolph3 hr
Jun 4, 12:51 AM CDTSpecial Weather StatementEAXHolt, Nodaway39 min
Jun 4, 12:52 AM CDTSpecial Weather StatementEAXCass, Clay, Henry, Jackson, Johnson, Lafayette and 1 more38 min
Jun 4, 1:09 AM CDTSpecial Weather StatementEAXBuchanan, Clay, Clinton, Platte51 min
Jun 4, 1:26 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, Daviess, DeKalb, Gentry and 1 more34 min
Jun 4, 1:30 AM CDTAreal Flood AdvisoryEAXAndrew, Holt3 hr
Jun 4, 1:31 AM CDTSpecial Weather StatementEAXCaldwell44 min
Jun 4, 1:37 AM CDTSpecial Weather StatementEAXBates, Cass, Clay, Jackson38 min
Jun 4, 1:41 AM CDTSevere Thunderstorm WarningEAXBuchanan, Caldwell, Clay, Clinton, Jackson, Platte and 1 more34 min
Jun 4, 1:48 AM CDTSpecial Weather StatementEAXGentry42 min
Jun 4, 1:52 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Cass, Clay, Clinton, Daviess and 5 more38 min
Jun 4, 2:03 AM CDTFlash Flood WarningEAXCaldwell, Carroll, Clinton, Daviess, DeKalb, Livingston and 1 more3 hr
Jun 4, 2:14 AM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Grundy, Livingston46 min
Jun 4, 2:17 AM CDTSpecial Weather StatementEAXCass43 min
Jun 4, 2:21 AM CDTSevere Thunderstorm WarningEAXBates, Cass39 min
Jun 4, 2:26 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Cass, Chariton, Henry, Jackson and 5 more49 min
Jun 4, 2:31 AM CDTTornado WarningEAXJackson14 min
Jun 4, 2:55 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry35 min
Jun 4, 2:59 AM CDTTornado WarningEAXBates, Cass31 min
Jun 4, 3:04 AM CDTSevere Thunderstorm WarningEAXCooper, Henry, Johnson, Lafayette, Pettis, Saline4 min
Jun 4, 3:06 AM CDTSevere Thunderstorm WarningEAXCooper, Henry, Howard, Johnson, Lafayette, Pettis and 1 more39 min
Jun 4, 3:28 AM CDTTornado WarningEAXBates14 min
Jun 4, 3:30 AM CDTAreal Flood AdvisoryEAXCarroll, Lafayette, Ray, Saline3 hr
Jun 4, 3:40 AM CDTSpecial Weather StatementEAXCooper, Pettis50 min
Jun 4, 3:44 AM CDTRiver Flood WarningEAXCarroll4 days
Jun 4, 3:52 AM CDTRiver Flood WarningEAXHoward32 hr
Jun 4, 3:57 AM CDTRiver Flood WarningEAXRay21 days
Jun 4, 4:09 AM CDTAreal Flood WarningEAXChariton, Howard, Randolph6 hr
Jun 4, 4:50 AM CDTAreal Flood WarningEAXCaldwell, Carroll, Chariton, Lafayette, Ray, Saline6 hr
Jun 4, 7:38 AM CDTRiver Flood WarningEAXJohnson, Pettis45 hr
Jun 4, 7:38 AM CDTRiver Flood WarningEAXCooper, Saline3 days
Jun 4, 8:02 AM CDTRiver Flood WarningEAXCass, Henry, Johnson15 hr
Jun 4, 9:47 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline60 hr
Jun 4, 9:47 AM CDTRiver Flood WarningEAXCooper36 hr
Jun 4, 10:15 AM CDTAreal Flood WarningEAXCaldwell, Carroll, Chariton, Daviess, Howard, Lafayette and 3 more24 hr

Nearby

Flash Flood Warnings in Missouri, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.